Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 14, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 21, 2010, 3:38 AM CDT for Custer County, Nebraska. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 3:38 AM CDT (08:38 UTC)
- Expired
- Jun 21, 2010, 7:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:00 AM CDT | HEAVY RAIN 1.5 | Mason City, NE | 24 HOUR STORM TOTAL RAINFALL REPORT ENDING AT 700 AM CDT. |
| Jun 21, 7:00 AM CDT | HEAVY RAIN 1.53 | 8 E Oconto, NE | STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER. |
| Jun 21, 7:00 AM CDT | HEAVY RAIN 2.04 | 6 Ssw Berwyn, NE | STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2252 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
919
WGUS53 KLBF 210838
FFWLBF
NEC041-211230-
/O.NEW.KLBF.FF.W.0014.100621T0838Z-100621T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 AM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 730 AM CDT
* AT 338 AM CDT...HEAVY RAIN CONTINUING OVER SOUTHEAST CUSTER
COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BROKEN
BOW...ANSLEY...BERWYN...INTERSECTION OF HIGHWAY 183 AND CUMRO
ROAD...MASON CITY...OCONTO...PRESSEY STATE WILDLIFE MANAGEMENT AREA
AND WESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF MORE THAN AN INCH ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4104 9920 4104 9987 4140 9986 4142 9920
4139 9919
$$
SPRINGER2 follow-up statements
242
WGUS73 KLBF 211101
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 AM CDT MON JUN 21 2010
NEC041-211230-
/O.CON.KLBF.FF.W.0014.000000T0000Z-100621T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
601 AM CDT MON JUN 21 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CUSTER
COUNTY UNTIL 730 AM CDT...
AT 559 AM CDT...RADAR ESTIMATES OF PRECIPITATION HAD EXCEEDED THREE
INCHES IN AREAS OF SOUTHEAST CUSTER COUNTY. RAIN HAD BECOME LIGHT...
BUT RUNOFF FROM THE RAIN THAT DID OCCUR WILL CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANSLEY...
BERWYN...MASON CITY...OCONTO...PRESSEY STATE WILDLIFE MANAGEMENT
AREA AND WESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4104 9920 4104 9987 4140 9986 4142 9920
4139 9919
$$
SPRINGER403
WGUS73 KLBF 211227
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 AM CDT MON JUN 21 2010
NEC041-211242-
/O.EXP.KLBF.FF.W.0014.000000T0000Z-100621T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
727 AM CDT MON JUN 21 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN CUSTER
COUNTY WILL BE ALLOWED TO EXPIRE AT 730 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4104 9920 4104 9987 4140 9986 4142 9920
4139 9919
$$
SPRINGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 11:04 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 20, 11:04 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1104 PM CDT SUN JUN 20 2010 .UPDATE... UPDATED TO DROP TORNADO WATCH. && .PREV DISCUSSION... /ISSUED 325 PM CDT SUN JUN 20 2010/ ..CORRECTION FOR TYPO... DISCUSSION... WE ARE WATCHING SERN WY AND CNTL/SWRN NEB FOR STORM DEVELOPMENT AND HEAVY RAIN. REPEATED MCS DEVELOPMENT OF THE PAST 24 HOURS HAS DISRUPTED THE SFC AIR MASS SUBSTANTIALLY. STRATUS AND HIGH PRESSURE HAS BUILT IN STABILIZING THE SFC MOMENTARILY. THE RUC IS LIFTING THE SFC WARM FRONT ACROSS NRN KS UNEVENTFULLY INTO NCNTL NEB BY 06Z TONIGHT. SINCE THE MODEL DOESNT DEVELOP ANY MEANINGFUL QPF THIS SOLN IS SUSPECT. THE 12Z GFS LIGHTS UP THE FRONT BETWEEN KGRI AND KOFK WHILE THE 12Z NAM LIGHTS UP BETWEEN KHDE AND KGRI. THE RUC DOESNT LIGHT UP THE FRONT ANYWHERE. BASED ON THE 19Z SFC ANALYSIS AND THE ACTIVITY DEVELOPING ACROSS SERN WY...NCNTL NEB OR NERN NEB COULD BE THE AREA FOR HEAVY RAIN LATER TONIGHT. THAT IS ASSUMING THE FRONT IS ABLE TO MOVE NORTH WITHOUT LIGHTING UP ACROSS SRN NEB. SPC DREW A GIGANTIC AREA OF SLIGHT AND MODERATE RISK...GENERALLY CENTERED OVER NCNTL NEB. HPC HIGHLIGHTED EASTERN NEB FOR EXCESSIVE RAINFALL TONIGHT. WHERE EVER THE FRONT LIGHTS UP FIRST WILL LIKELY BE THE LOCATION OF THE HEAVY RAIN CENTER. KOAX AND KGID HAVE FLOOD WATCHES OPERATING ACROSS ALL OF CNTL AND ERN NEB AND OUR FLOOD WATCH OPERATES GENERALLY ALONG AND EAST OF HIGHWAY 83. THE FARTHER NORTH THE SFC BASED CONVECTION DEVELOPS THE MORE LIKELY FLOODING WILL DEVELOP ACROSS NCNTL NEB. THE WARM FRONT SHOULD LIFT SLOWLY NORTH OVERNIGHT AS THE H850 JET INCREASES TO NEAR 50KT. PRECIPITABLE WATER IS EXPECTED TO EXCEED 1.5 INCHES ALONG AND EAST OF HIGHWAY 183 AND THE DEVELOPING CONVECTION WILL WAGE WAR WITH THE NORTHWARD PROGRESS OF THE FRONT. MEANWHILE THE CONVECTION AND ATTENDANT UPPER LEVEL DISTURBANCE ACROSS THE CNTL ROCKIES SHOULD MOVE NORTHEAST OVERNIGHT KICKING THE SFC FRONT SOUTH SOMEWHAT. ANOTHER DEEP WEST COAST TROF PROMISES ADDITIONAL DISTURBANCES DAILY ACROSS THE CNTL PLAINS THROUGH AT LEAST WEDNESDAY NIGHT. SHEAR AND CAPE WILL BE SUFFICIENT FOR SEVERE STORM DEVELOPMENT WHICH WILL LIKELY FOCUS ALONG THE SFC FRONT...WHERE EVER THAT ENDS UP DURING PEAK HEATING. BASED ON THE EXPECTED AMOUNT OF CONVECTION THE FRONT WOULD LIKELY DRIFT SOUTH INTO KS AT NIGHT IN THE WAKE OF THE CONVECTION AND THEN FIGHT ITS WAY NORTH DURING MORNING...AFTERNOON AND EVENING. THE OFFICIAL FCST USES BLENDED QPF AND POPS PLUS 10...33 PERCENT GFS AND 67 PERCENT NAM. OVERALL THE NAM WAS PREFERRED AS IT FCST COOLER TEMPS BETTER THAN THE GFS. THE NAM NOSES THE FRONT NORTH ABOUT 100 MILES NORTH EACH DAY MONDAY AND TUESDAY. DISTURBANCES ARE EXPECTED TO OPERATE ON THE FRONT DAILY. BY WEDNESDAY MORNING...THE ORIGINAL WRN U.S. TROF HAS LIFTED COMPLETELY OUT AND HIGH PRESSURE HAS BUILT INTO NEB. THURSDAY THROUGH SUNDAY...A NEW TROF DEVELOPS OUT WEST AS A STRONG UPPER LEVEL RIDGE CONTINUES CENTERED OVER THE SOUTHEAST U.S. SUBTROPICAL MOISTURE WILL CONTINUE TO CIRCULATE NORTH AROUND THIS RIDGE AND THROUGH THE CNTL AND NRN PLAINS. THE FCST CONTINUES ISOLATED TO SCATTERED POPS MAINLY AT NIGHT AS THE ATM IS EXPECTED TO BE STRONGLY CAPPED MOST DAYS. AVIATION... STRATUS IS SLOW TO ERODE TODAY ACROSS WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA...WITH MOSTLY VFR CONDITIONS NOTED. ALTHOUGH...MVFR AND LOWER CIGS CONTINUE TO BE REPORTED IN AND NEAR ANY THUNDERSTORM AS WELL AS ACROSS PORTIONS OF THE SOUTHWESTERN PANHANDLE OF NEBRASKA WHERE FOG IS STILL REPORTED. EXPECTED SCT TSRA TO DEVELOP LATER TODAY AND TONIGHT AS MOISTURE REMAINS ENTRENCHED ACROSS THE FORECAST AREA. SEVERAL BOUNDARIES COULD SERVE AS THE FOCAL POINT FOR DEVELOPMENT WHICH WOULD LEAD TO A COMPLEX OF STORMS THAT COULD PRODUCE VERY LARGE HAIL...HEAVY RAIN AND STRONG WIND GUSTS FOR BOTH KLBF AND KVTN TERMINALS. THE MOST LIKELY TIME FRAME FOR TSRA WILL BE SOMETIME AFTER 03Z AND LASTING THROUGH 06Z...HOWEVER STORMS HAVE BEEN FORMING THROUGHOUT THE MORNING/DAY...SO CONFIDENCE IS NOT HIGH ON INITIATION TIME. AFTER THE CONVECTIVE EVENT PASSES...THE FORMATION OF LOW STRATUS AND/OR FOG WILL BE CERTAINLY POSSIBLE TOMORROW MORNING...CURRENT THINKING IS THAT CIGS TOMORROW MORNING WILL REMAIN IN THE VFR FLIGHT CATEGORY. FOR THE VALENTINE TERMINAL...FOG MAY BE AN ISSUE...THEREFORE INCLUDED THE MENTION OF REDUCED VSBYS TO ACCOUNT FOR THE POTENTIAL DEVELOPMENT. HYDROLOGY... RIVER CONCERNS DUE TO CONTINUED RELEASES FROM UPSTREAM RESERVOIRS ALONG THE NORTH PLATTE RIVER ARE BY NOW WELL KNOWN. FLOOD WARNINGS CONTINUE FOR LISCO AND LEWELLEN. OTHER POINTS SUCH AS THE NORTH PLATTE RIVER IN NORTH PLATTE AND BRADY ARE BEING MONITORED FOR FUTURE STATEMENTS. THE SOUTH PLATTE RIVER IN AND NEAR ROSCOE HAS NOW RISEN ABOVE FLOOD STAGE...THIS IS DUE TO RAPID SNOW MELT ACROSS THE COLORADO ROCKIES COMBINED WITH HEAVY RAINFALL OVER NORTHEASTERN COLORADO EARLIER LAST WEEK. A FLOOD WARNING WAS ISSUED FOR THE RIVER AS THE CREST IS NOT EXPECTED UNTIL EARLY TOMORROW AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR NEZ005>010-026>029-038. && SHORT TERM/EXTENDED...MASEK AVIATION...POWER
Hazardous weather outlook, Jun 20, 3:08 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT SUN JUN 20 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-212015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 308 PM CDT SUN JUN 20 2010 /208 PM MDT SUN JUN 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT AS A VERY MOIST AND UNSTABLE ATMOSPHERE EXISTS OVER THE FORECAST AREA. AN EAST TO WEST FRONTAL BOUNDARY WILL TRAVERSE NORTH ACROSS NEBRASKA SERVING AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE MAIN THREAT FROM ANY STORM THAT DEVELOPS IS EXTREMELY LARGE HAIL AND STRONG WIND GUSTS...HOWEVER GIVEN SUFFICIENT SHEAR IN THE ATMOSPHERE...THE THREAT OF A TORNADO IS POSSIBLE. LATER IN THE EVENT...AS A STRONG LOW LEVEL JET DEVELOPS OVERNIGHT...THE STORMS WILL TRANSITION INTO A CONVECTIVE COMPLEX CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND STRONG DAMAGING WINDS. GIVEN RECENT RAINFALL OVER MUCH OF THE REGION...FLOODING OF CREEKS AND RIVERS IS CERTAINLY POSSIBLE...ESPECIALLY IF THUNDERSTORMS TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE FRONTAL BOUNDARY WILL REMAIN IN AND NEAR THE FORECAST AREA THROUGH MID WEEK...ALLOWING FOR THE POTENTIAL OF MORE THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. ABUNDANT MOISTURE AND INSTABILITY IS EXPECTED...THUS HEAVY RAINFALL IS LIKELY IN THE REGION...THIS WOULD EXACERBATE THE FLOODING THREAT FURTHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jun 20, 9:46 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 946 PM CDT SUN JUN 20 2010 NEZ009-010-027-210330- HOLT NE-LOUP NE-ROCK NE- 946 PM CDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT...SOUTHEASTERN ROCK AND NORTHEASTERN LOUP COUNTIES UNTIL 1030 PM CDT... AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF HORSESHOE BEND LAKE...OR 19 MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SWAN LAKE AROUND 1010 PM CDT. AMELIA AROUND 1020 PM CDT. POWER
Special weather statement, Jun 20, 10:42 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1042 PM CDT SUN JUN 20 2010 NEZ010-210430- HOLT NE- 1042 PM CDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 1130 PM CDT... AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF EMMET...OR 9 MILES SOUTHWEST OF ONEILL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... ONEILL AROUND 1055 PM CDT. INMAN AROUND 1100 PM CDT. POWER
Local storm report, Jun 21, 1:36 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
136 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 5 NW WAUNETA 40.47N 101.44W
06/21/2010 E1.00 INCH CHASE NE LAW ENFORCEMENT
LOCATION AND TIME ARE ESTIMATED.
0120 AM HAIL N WAUNETA 40.42N 101.37W
06/21/2010 E1.00 INCH CHASE NE LAW ENFORCEMENT
ON AND OFF HAIL FOR ABOUT THE PAST HOUR WITH THE LARGEST
GETTING TO QUARTER SIZE SEVERAL TIMES.
0124 AM FLASH FLOOD 5 NW WAUNETA 40.47N 101.44W
06/21/2010 CHASE NE LAW ENFORCEMENT
WATER IS RUNNING OVER OLD WAUNETA ROAD AND OTHER COUNTY
ROADS NORTHWEST OF WAUNETA.
&&
MASEKLocal storm report, Jun 21, 1:59 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
159 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HEAVY RAIN 1 E IMPERIAL 40.52N 101.62W
06/21/2010 M2.75 INCH CHASE NE ASOS
MEASURED 2 HOUR RAINFALL TOTAL.
&&
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 24 min |
| Jun 20, 11:09 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 21 min |
| Jun 20, 11:47 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 43 min |
| Jun 21, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 46 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | LBF | Hayes | 47 min |
| Jun 21, 12:53 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 21, 12:56 AM CDT | Flash Flood Warning | LBF | Hayes | 3 hr |
| Jun 21, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| Jun 21, 1:09 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 21, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Hayes | 48 min |
| Jun 21, 1:43 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Jun 21, 2:36 AM CDT | Flash Flood Warning | LBF | Frontier, Lincoln | 4 hr |
| Jun 21, 3:52 AM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln | 4 hr |
| Jun 21, 8:14 AM CDT | Areal Flood Warning | LBF | Chase, Hayes | 18 hr |
| Jun 21, 8:55 AM CDT | River Flood Warning | LBF | Lincoln | 5 days |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.